# SDR SWAA2024070990655

- Difficulty date: May 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E REAR SPAR DEFLECTION CONTROL RIB PANEL LOWER VERTICAL SEAL RETAINER CRACKED @ FASTENER HEAD MKD DOT<[01] REMOVED AND REPLACED SEAL RETAIN AT RIGHT WING FIXED T/E REAR SPAR DEFLECTION CONTROL RIB PANEL PER REF B 737 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
